arrow
Volume 14, Number 3
Previous Issue Next Issue

L. P. Sun

J. Comp. Math., 14 (1996), pp. 195-202.

Preview Full PDF 1561 17960 Abstract

H. J. Tian & J. X. Kuang

J. Comp. Math., 14 (1996), pp. 203-212.

Preview Full PDF 1875 18708 Abstract

P. W. Zhang

J. Comp. Math., 14 (1996), pp. 213-222.

Preview Full PDF 1578 18556 Abstract

Raymond H. Chan & F. R. Lin

J. Comp. Math., 14 (1996), pp. 223-236.

Preview Full PDF 1552 18129 Abstract

F. L. Chen & J. Kozak

J. Comp. Math., 14 (1996), pp. 237-248.

Preview Full PDF 1544 17975 Abstract

P. Q. Pan

J. Comp. Math., 14 (1996), pp. 249-255.

Preview Full PDF 1568 18221 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 256-262.

Preview Full PDF 1559 18226 Abstract

W. D. Wu & Y. Z. Huang

J. Comp. Math., 14 (1996), pp. 263-272.

Preview Full PDF 1589 18127 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 273-290.

Preview Full PDF 1577 18453 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard